CureZone   Log On   Join
The day after vaccination I was very ill
 
  Views: 2,947
Published: 18 years ago
 

The day after vaccination I was very ill


Dear sirs,
it seems strange writing to unknown people on the other side of the world in search of an answer to my problem.

Maybe you will be able to help me. I am 50 years of age.
In 1989 I was given vaccination against Hepatitis B by my employers (Engerix B). The day after vaccination I was very ill -- pains in all parts of my body. This illness never fully went away. I have been attending doctors ever since, with constant infection, severe headaches, fatigue, insomnia, loss of libido. There is no doubt that these symptoms began with the vaccination.

My GP at the time said I was suffering the initial reaction to the first dose of Hepatitis vaccine. I have been hospitalised on 3 different occasions for tests. Doctors do not appear to want to look at the possibility that the vaccine was related to my illness. I can find no one that will look at my problem from this angle.

For nine years I have been ill, and for the last year I have been unfit for work, or for that matter any activity . My quality of life is destroyed and there does not seem to be any way of getting better. I am certain if I found a doctor to look at my illness from the vaccine side there would at least be a chance of recovery.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.344 sec, (1)